کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4599816 | 1631153 | 2014 | 7 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Star complements and connectivity in finite graphs
ترجمه فارسی عنوان
ستاره ها و اتصال در نمودارهای محدود
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
اعداد جبر و تئوری
چکیده انگلیسی
Let G be a finite graph with H as a star complement for an eigenvalue other than 0 or −1. Let κ(G), δ(G) denote respectively the vertex-connectivity and minimum degree of G. We prove that κ(G) is controlled by δ(G) and κ(H). In particular, for each k∈N there exists a smallest non-negative integer f(k) such that κ(G)⩾k whenever κ(H)⩾k and δ(G)⩾f(k). We show that f(1)=0, f(2)=2, f(3)=3, f(4)=5 and f(5)=7.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Linear Algebra and its Applications - Volume 442, 1 February 2014, Pages 92-98
Journal: Linear Algebra and its Applications - Volume 442, 1 February 2014, Pages 92-98